Skip to Main content Skip to Navigation
Journal articles

Inverse Littlewood–Offord Problems for Quasi-norms

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-02269161
Contributor : Olivier Guédon <>
Submitted on : Thursday, August 22, 2019 - 1:37:42 PM
Last modification on : Friday, April 10, 2020 - 5:14:16 PM

Links full text

Identifiers

Citation

Omer Friedland, Ohad Giladi, Olivier Guédon. Inverse Littlewood–Offord Problems for Quasi-norms. Discrete and Computational Geometry, Springer Verlag, 2017, 57 (1), pp.231-255. ⟨10.1007/s00454-016-9829-8⟩. ⟨hal-02269161⟩

Share

Metrics

Record views

294